Hi I am a 19 year old healthy female and am in a committed relationship. I began using depo provera because it sounded amazing, one shot lasting three months each & no period!! But after my second shot I began noticing that I had no desire to have sex anymore. Before depo my boyfriend and I had sex regularly and I wanted it all the time anytime! Now after I began he depo shot I have no interest in sex, and also intercourse hurts. I couldn't get wet down there and that made for painful and just flat out unpleasant intercourse. I bought lubricant, and that has hardly helped. I ended the shots after the second dose. Even after ending the shots I still have no sex drive & it still hurts when my boyfriend and I do have sex. At this point I could never have sex again and have no problem with it. With that said, I feel as if this is very odd considering I am 19, and I use to believe I needed sex everyday to be happy. What I want to know is if other women have had this problem with depo also, and when will these effects wear off? What can I do to help boost my sex drive?